# SDR LR7A2018061901383

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,022 hours, 22,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 33035221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5315, AT THE FS968 BULKHEAD, FOUND THE CARGO DOOR ACTUATOR FWD FITTING CRACKED AT FWD FLANGE; WL280, BL0.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH 51-60 AND 51-70.
